MathSciNet Relay Station
MathSciNet bibliographic data
MR253080 (40 #6295) 47.40
Gilbert, Richard C. Symmetric operators with twice continuously differentiable spectral functions. Proc. Amer. Math. Soc. 23 1969 347–355.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement